# SDR DALA1232930176

- Difficulty date: May 16, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 98,867 hours, 14,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252424
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION, FOUND CRACK INDICATION ON FAILSAFE OF REAR SPAR SPAR BULKHEAD RT BS 955 AT 0800 POS LOOKING OUTBOARD.  REPAIRED FAILSAFE IAW ERA 502640-14AD REV ORIG.
